Applied Mathematics

Volume 3, Issue 8 (August 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.79  Citations  

N-Fold Darboux Transformation for a Nonlinear Evolution Equation

Full-Text HTML  XML Download Download as PDF (Size: 215KB)  PP. 943-948  
DOI: 10.4236/am.2012.38141    6,067 Downloads   8,404 Views   Citations
Author(s)

ABSTRACT

In this paper, we present a N-fold Darboux transformation (DT) for a nonlinear evolution equation. Comparing with other types of DTs, we give the relationship between new solutions and the trivial solution. The DT presented in this paper is more direct and universal to obtain explicit solutions.

Cite this paper

Y. Zhao, "N-Fold Darboux Transformation for a Nonlinear Evolution Equation," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 943-948. doi: 10.4236/am.2012.38141.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.